# SDR FDEA201507092174

- Difficulty date: July 9, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 388 hours, 19,138 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTS AFT LOCK IN POSITION 8R LOOSE IN  FLOOR, LATCH N1288.  LATCH RESTRAINT DEVICE N1288 AT 8R INOPERATIVE, BROKEN OR MISSING.  INSTALLED NEW SEAT TRACK SECTION IN IAW SRM 53-10-16.  INSTALLED FLOORING & LOADING SYS IAW SRM 51-40-20.
